# SDR USAA2012080700001

- Difficulty date: July 12, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 44,740 hours, 16,611 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON SEGMENT FRAME OF OVERWING EMERGENCY EXIT HATCH DOOR 844 BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 3.  REPLACED SEGMENT FRAME OF OVERWING EMERGENCY EXIT HATCH DOOR 844 IAW EO 5210Y228.
